# SDR SIMA200615202

- Difficulty date: May 30, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING INOPERATIVE.  REPLACED ALL 4 EMERGENCY EXIT BATTERIES, P/N 20131A FOR ALL S/N`S OFF NR 1 - 85646, NR 2 79267, NR 3 71822, NR 4 85642.  (M)
